MathSciNet Relay Station
MathSciNet bibliographic data
MR2440929 60J60 (60H10 60J50)
Dupuis, Paul; Ishii, Hitoshi Correction: "SDEs with oblique reflection on nonsmooth domains'' [Ann. Probab. 21 (1993), no. 1, 554–580; MR1207237]. Ann. Probab. 36 (2008), no. 5, 1992–1997.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement